Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 559, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 20, 2011, 10:25 PM CST for Latimer County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2011, 10:25 PM CST (04:25 UTC)
- Expired
- Nov 20, 2011, 10:48 PM CST
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 403 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS54 KTSA 210425
SVRTSA
OKC077-210500-
/O.NEW.KTSA.SV.W.0559.111121T0425Z-111121T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CST SUN NOV 20 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1100 PM CST
* AT 1023 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAMON...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILBURTON AND RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3476 9521 3487 9537 3506 9516 3506 9505
3505 9493 3500 9492
TIME...MOT...LOC 0426Z 223DEG 38KT 3486 9525
$$2 follow-up statements
948
WWUS54 KTSA 210434
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CST SUN NOV 20 2011
OKC077-210500-
/O.CON.KTSA.SV.W.0559.000000T0000Z-111121T0500Z/
LATIMER OK-
1034 PM CST SUN NOV 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN LATIMER COUNTY...
AT 1033 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR PANOLA...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3493 9527 3506 9516 3506 9503 3505 9493
3500 9493 3495 9498 3482 9513 3482 9514
TIME...MOT...LOC 0435Z 223DEG 38KT 3492 9515
$$821
WWUS54 KTSA 210448
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CST SUN NOV 20 2011
OKC077-210458-
/O.CAN.KTSA.SV.W.0559.000000T0000Z-111121T0500Z/
LATIMER OK-
1048 PM CST SUN NOV 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3493 9527 3506 9516 3506 9503 3505 9493
3500 9493 3495 9498 3482 9513 3482 9514
TIME...MOT...LOC 0448Z 223DEG 38KT 3502 9503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 9:15 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 20, 9:15 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CST SUN NOV 20 2011
.DISCUSSION...
COLD FRONT LYING ACROSS NORTH TEXAS INTO CENTRAL ARKANSAS THIS
EVENING WITH A SHALLOW COLD AIRMASS ENVELOPING ALL OF THE FORECAST
AREA. TWO ZONES OF APPARENT ISENTROPIC LIFT HAVE LED TO SCATTERED
TO NUMEROUS ELEVATED THUNDERSTORMS...A FEW PRODUCING SMALL HAIL...
ONE PERSISTENT BAND JUST SOUTH OF I-44 WHERE SHORT RANGE MODELS
INDICATE TIGHT GRADIENT IN ELEVATED CAPE...AND ANOTHER EXPANDING
AREA OVER SOUTHEAST OKLAHOMA. WOULD EXPECT THE LATTER TO BECOME
THE MORE DOMINANT AREA DURING THE NIGHT AND WILL CONTINUE TO HOLD
POPS TO THE SOUTH OF I-44 WITH HIGHEST VALUES CLOSER TO THE RED
RIVER. STRONG MID LEVEL JET STREAK CONTINUES TO PROVIDE ENOUGH
DEEP LAYER SHEAR THAT ONE OR TWO SEVERE CELLS REMAINS POSSIBLE BUT
THE OVERALL THREAT OF SEVERE WEATHER STILL LOOKS SMALL. WILL SEND
ANOTHER UPDATED PRODUCT SUITE SHORTLY WITH MINOR OVERALL CHANGES
TO EARLIER UPDATE.
&&
.PREV DISCUSSION... /ISSUED 526 PM CST SUN NOV 20 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD MVFR/IFR CIGS WILL GRADUALLY TRANSITION TO
IFR/OCCASIONAL LIFR CIGS/VSBYS THIS EVENING AND OVERNIGHT.
SCATTERED SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM
WILL BE POSSIBLE THROUGH THE NIGHT...WITH BETTER CHANCES
AREAWIDE BY MONDAY AFTERNOON.
PREV DISCUSSION... /ISSUED 316 PM CST SUN NOV 20 2011/
DISCUSSION...
COLD FRONT PUSHING THROUGH WEST-CENTRAL ARKANSAS/FAR SOUTHEAST
OKLAHOMA THIS AFTERNOON. BEHIND THE FRONT OVERCAST SKIES HAVE KEPT
CONDITIONS ON THE CHILLY SIDE WITH TEMPERATURES STRUGGLING TO WARM
TO NEAR 40. FRONT WILL LIKELY BECOME STATIONARY TONIGHT WITH THE
POTENTIAL FOR ELEVATED SHOWERS/THUNDERSTORMS TO SPREAD BACK INTO
SOUTHEAST OKLAHOMA/WEST CENTRAL ARKANSAS. ELEVATED INSTABILITY
COULD SUPPORT A FEW STRONG STORMS ACROSS FAR SOUTHEAST OKLAHOMA
WITH THE THREAT FOR LARGE HAIL.
STRONG UPPER LEVEL STORM SYSTEM CURRENTLY JUST OFF THE CALIFORNIA
COAST WILL RAPIDLY MOVE EAST INTO THE CENTRAL PLAINS ON MONDAY.
WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD ACROSS
MUCH OF THE AREA MONDAY AFTERNOON INTO MONDAY EVENING IN RESPONSE
TO SYSTEM/STRONG UPPER LEVEL FORCING. FRONTAL BOUNDARY MAY
BRIEFLY LIFT BACK NORTH INTO FAR SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS MONDAY AFTERNOON...HOWEVER MOST OF THE THUNDERSTORM
ACTIVITY IS EXPECTED TO REMAIN ELEVATED. STILL COULD SEE AT LEAST
A LIMITED SEVERE THREAT NEAR BOUNDARY...INCLUDING THE POTENTIAL
FOR MARGINAL SEVERE HAIL FURTHER NORTH WITH INITIAL THUNDERSTORM
DEVELOPMENT. ANY SEVERE THREAT SHOULD QUICKLY TRANSITION TO A
HEAVY RAIN/FLOODING THREAT MONDAY EVENING AND CONTINUE INTO THE
OVERNIGHT HOURS. WIDESPREAD TWO TO FOUR INCH RAINFALL AMOUNTS WILL
BE POSSIBLE ALONG/SOUTH OF INTERSTATE 44 WITH THE POTENTIAL FOR
BOTH RIVER FLOODING AND FLASH FLOODING. A FLOOD OUTLOOK WAS ISSUED
EARLIER TODAY TO HIGHLIGHT AREAS WHERE THE POTENTIAL FOR RIVER
FLOODING IS THE HIGHEST.
SHOWERS/THUNDERSTORMS SHOULD SWEEP EAST OF THE AREA SHORTLY
AFTER 12Z TUESDAY WITH COOL BREEZY CONDITIONS BEHIND FRONT.
SURFACE HIGH WILL BUILD INTO THE CENTRAL PLAINS WEDNESDAY BEFORE
SHIFTING EAST IN ADVANCE OF NEXT UPPER LEVEL TROUGH/COLD FRONT
EXPECTED BY FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 34 46 41 57 / 40 80 90 20
FSM 48 62 54 60 / 80 80 100 20
MLC 41 56 45 59 / 80 90 100 10
BVO 32 48 40 55 / 10 80 90 30
FYV 42 63 50 55 / 80 80 100 30
BYV 42 62 51 56 / 80 80 100 40
MKO 37 50 43 57 / 80 80 100 20
MIO 35 52 42 53 / 20 80 90 30
F10 36 48 42 58 / 80 80 90 10
HHW 48 70 55 63 / 80 80 90 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR OKZ049-
OKZ053-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14
LONG TERM....99Hazardous weather outlook, Nov 20, 9:39 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 939 PM CST SUN NOV 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 938 PM CST SUN NOV 20 2011 ...EXCESSIVE RAINFALL MONDAY NIGHT...AND POTENTIAL FOR SEVERE STORMS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A SHARP COLD FRONT WILL REMAIN STALLED ACROSS NORTH TEXAS INTO CENTRAL ARKANSAS OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY TO THE SOUTHEAST OF INTERSTATE 44 THIS EVENING AS WARM AND MOIST GULF AIR INTERACTS WITH THIS BOUNDARY. A FEW STRONG ELEVATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH A LIMITED LARGE HAIL THREAT CONTINUING OVERNIGHT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FARTHER SOUTH WHERE THUNDERSTORM COVERAGE WILL BE MORE WIDESPREAD. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH NO HAZARDS. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EASTERN OKLAHOMA WEST CENTRAL AND NORTHWEST ARKANSAS WILL BE IN FOR A PERIOD OF HEAVY RAIN AND POTENTIAL SEVERE STORMS MONDAY INTO TUESDAY. A POTENT UPPER SYSTEM MOVING ACROSS THE SOUTHWEST FROM THE FOUR CORNERS AREA WILL TEAM WITH THE FRONTAL BOUNDARY IN NORTH TEXAS AND ARKANSAS TO PRODUCE STRONG TO SEVERE STORMS AND EXCESSIVE RAIN. THE MOST ACTIVE WEATHER PERIOD WILL BE FROM MID OR LATE AFTERNOON MONDAY THROUGH MONDAY NIGHT. CURRENT RAINFALL FORECASTS ARE FOR WIDESPREAD 1 TO 3 INCH TOTALS BY EARLY TUESDAY. ISOLATED AMOUNTS OF 5 TO 8 INCHES OF RAIN WILL BE POSSIBLE...MOST LIKELY FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS. AMOUNTS OF THAT MAGNITUDE WOULD RESULT IN DANGEROUS FLASH FLOODS AND FLOODING OF STREAMS AND SOME MAINSTREAM RIVERS. THE FORECAST STRENGTH OF THE STORM SYSTEM WILL ALSO CREATE CONDITIONS FAVORABLE FOR SEVERE WEATHER...ESPECIALLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. LARGE HAIL WILL BE THE MAIN THREAT WITH ELEVATED STORMS NORTH OF THE BOUNDARY. THE FRONT MAY LIFT NORTH MONDAY EVENING INTO PARTS OF SOUTHEAST OKLAHOMA...AND IF SO THIS WILL BRING A RISK OF MORE SIGNIFICANT SEVERE WEATHER OVER PARTS OF SOUTHEAST OKLAHOMA LATE MONDAY. DRY COOL WEATHER WILL PREVAIL WEDNESDAY INTO THANKSGIVING DAY. STRONG SOUTHERLY WINDS RETURN BY LATE WEEK ALONG WITH INCREASING CHANCES FOR THUNDERSTORMS...ESPECIALLY BY FRIDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... NECESSARY RESPONSES FOR BOTH SEVERE WEATHER AND FLOODING IMPACTS MAY BE REQUIRED MONDAY THROUGH TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 20, 8:43 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CST SUN NOV 20 2011
OKZ060-061-067-210330-
ROGERS OK-TULSA OK-WAGONER OK-
843 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER
AT 844 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BIXBY...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BROKEN
ARROW...ONETA...TULSA...CATOOSA...INOLA AND TIAWAH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3610 9545 3590 9590 3607 9598 3638 9544
TIME...MOT...LOC 0244Z 235DEG 46KT 3602 9583Special weather statement, Nov 20, 9:31 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST SUN NOV 20 2011
OKZ049-073-075-210415-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
931 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 931 PM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...TUSKAHOMA...HIGGINS...YANUSH AND KIAMICHI.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3435 9571 3449 9579 3451 9576 3451 9568
3460 9568 3487 9541 3465 9515
TIME...MOT...LOC 0331Z 227DEG 42KT 3444 9569Special weather statement, Nov 20, 9:39 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CST SUN NOV 20 2011
ARZ019-029-OKZ072-076-210415-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
939 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 939 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
MULDROW...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
ARKOMA...ROLAND...MOFFETT...FORT SMITH...VAN BUREN...SHORT...FIGURE
FIVE...CEDARVILLE...RUDY...NATURAL DAM AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3553 9413 3528 9457 3540 9475 3564 9453
3564 9447 3569 9448 3575 9443
TIME...MOT...LOC 0339Z 228DEG 33KT 3540 9463Local storm report, Nov 20, 10:00 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1000 PM CST SUN NOV 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 5 NNW VAN BUREN 35.50N 94.38W
11/20/2011 E1.00 INCH CRAWFORD AR PUBLIC
&&
JDSSpecial weather statement, Nov 20, 10:10 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN NOV 20 2011
ARZ010-011-019-020-210445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1010 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1010 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CEDARVILLE...
MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM...LEE CREEK...MOUNTAINBURG...CHESTER...LAKE FORT SMITH...DEVILS
DEN STATE PARK...BLACKBURN...WINSLOW...WEST FORK AND BRENTWOOD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3549 9432 3562 9447 3563 9447 3599 9413
3577 9385
TIME...MOT...LOC 0410Z 228DEG 35KT 3560 9436Special weather statement, Nov 20, 10:10 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN NOV 20 2011
OKZ075-210445-
LATIMER OK-
1010 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1011 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
YANUSH...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
YANUSH...DAMON...WILBURTON AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3474 9550 3506 9526 3506 9520 3494 9500
3489 9500 3468 9534 3468 9537
TIME...MOT...LOC 0411Z 226DEG 36KT 3473 9537The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 6:26 PM CST | Special Weather Statement | TSA | Okmulgee | 49 min |
| Nov 20, 7:43 PM CST | Special Weather Statement | TSA | Creek | 47 min |
| Nov 20, 8:12 PM CST | Special Weather Statement | TSA | Tulsa | 48 min |
| Nov 20, 8:43 PM CST | Special Weather Statement | TSA | Tulsa | 47 min |
| Nov 20, 9:31 PM CST | Special Weather Statement | TSA | Pushmataha | 44 min |
| Nov 21, 1:50 AM CST | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 115 min |
| Nov 21, 2:27 AM CST | Flash Flood Warning | TSA | LeFlore, Pushmataha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.